# SDR REXA2022071000458

- Difficulty date: June 12, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690331505
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18R IS CORRODED BETWEEN FS 597.00 AND 613.00.  INSTALLED NEW STGR 18R, FWD AND AFT SHIMS, AND FWD AND AFT SPLICE REPAIRS IAW CRJ 900 SRM 53-00-03-201-001-A02
